# SDR USAA2012011700002

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 9,129 hours, 7,735 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 526335001
- Part serial: 7437824
- Condition: Faulty
- Location: Brake System
- Part time: 9,128 hours, 7,733 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2141, BOS - LGA - PILOT REPORTS:  DURING TAKEOFF ROLL, RECEIVED BRK RT AND BRK LT FAULT LIGHTS.  AIRCRAFT WEAVED LEFT AND RIGHT WITH NO PILOT INPUT.  RTO CLICKED OFF.  PERFORMED ABORTED TAKEOFF.  TAXIING IN GOT LG NO DISPATCH EICAS.  MAINTENANCE REMOVED AND REPLACED L SYS 1 BRAKE PRESSURE TRANSDUCER PER AMM 32-41-05.  OPS NORMALLY, NO FAULTS NOTED.
